# SDR FDEA201805231282

- Difficulty date: May 23, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Gouged
- Location: Bs 1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AT BS 1421, RBL 47.5 WAS FOUND DAMAGED.    FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.  REPLACED THE SEAT TRACK FROM BS 1390 TO 1431 IAW SRM 53-00-52-2R, FIG 201,   REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
